# SDR CA040113009

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,146 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009121
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW REPORTED NR 2 HYDRAULIC SYSTEM WENT LOW.   NR 2 ISO VALVE LIGHT AND OB ROLL SPOILER CAUTION LIGHTS CAME ON, WHEN MAIN LANDING GEAR SELECTED DOWN.  AFTER LANDING DOWN DOORS STAYED OPEN AND FLUID LEAKING FROM LT WHEEL WELL.  MAINTENANCE FOUND HYDRAULIC LINE FOR NR 2 SYSTEM MLG UP PRESSURE TO BE LEAKING FROM PIN HOLES.
